Publications and Preprints

  • Mellin transformation, propagation, and abelian duality spaces, with Yongqiang Liu and Laurentiu Maxim. Submitted.

  • On the length of perverse sheaves and D-modules, with Nero Budur, Pietro Gatti and Yongqiang Liu. Preprint.

  • Generic vanishing for semi-abelian varieties and integral Alexander modules, with Yongqiang Liu and Laurentiu Maxim. Submitted.

  • Topology of subvarieties of complex semi-abelian varieties, with Yongqiang Liu and Laurentiu Maxim. Submitted.

  • Absolute sets and the Decomposition Theorem, with Nero Budur. Submitted.

  • Algebraic surfaces with zero dimensional cohomology support locus, To appear in Taiwanese J. Math..

  • Cohomology jump loci of quasi-compact Kähler manifolds, with Nero Budur. Submitted.

  • Lefschetz classes on projective varieties, with June Huh. To appear in Proc. Amer. Math. Soc.

  • The monodromy theorem for compact Kähler manifolds and smooth quasi-projective varieties, with Nero Budur and Yongqiang Liu. To appear in Math. Ann.

  • Enumeration of points, lines, planes, etc, with June Huh. To appear in Acta Math.

  • A Family of Compact Complex-Symplectic Calabi-Yau Manifolds that are Nonkähler, with Lizhen Qin. To appear in Geometry and Topology.

  • Cohomology support loci of local systems, with Nero Budur, Yongqiang Liu and Luis Saumell. Michigan Math. J. 66 (2017), no. 2, 295-307.

  • Maximum likelihood degree of Fermat hypersurfaces via Euler characteristics. Proc. Amer. Math. Soc. 144 (2016), no. 5, 3649-3655.

  • Local systems on analytic germ complements, with Nero Budur. Adv. Math. 306 (2017), 905-928

  • Recent results on cohomology jump loci, with Nero Budur. Hodge Theory and L2-analysis, ALM 39, Higher Education Press and International Press (2017), 205-241.

  • The maximum likelihood degree of mixtures of independence models, with Jose Rodriguez. SIAM J. Appl. Algebra Geom. 1 (2017), no. 1, 484-506.

  • Rank one local systems and forms of degree one, with Nero Budur and Youngho Yoon. Int. Math. Res. Not. (2016), no.13, 3849-3855.

  • Bounding the maximum likelihood degree, with Nero Budur. Math. Res. Lett. 22 (2015), no.6, 1613-1620.

  • The signed Euler characteristic of very affine varieties , with Nero Budur. Int. Math. Res. Notices. (2015) Vol. 2015, 5710-5714.

  • Torsion points on the cohomology jump loci of compact Kähler manifolds , Math. Res. Lett. 23 (2016), no.2, 545-563.

  • Cohomology jump loci of differential graded Lie algebras , with Nero Budur. Compositio Math. 151, no. 8 (2015), 1499-1528.

  • Cohomology jump loci of quasi-projective varieties, with Nero Budur. Ann. Sci. École Norm. Sup. 48 , no. 1 (2015), 227-236.

  • Homomorphisms between fundamental groups of Kahler manifolds, Proc. Amer. Math. Soc. 139 (2011), no. 5, 1599-1603.